stopping birth control pills mid-pack

Discussion in 'General Sex Discussion' started by star720, Jun 27, 2004.

Thread Status:
Not open for further replies.
  1. star720

    star720 New Member

    Joined:
    Jun 27, 2004
    Messages:
    2
    Likes Received:
    0
    Hi. I am 28 years old. I was on the pill from the ages of 16-21. I started taking Ortho Tri-Cyclen Lo about 2 weeks ago. I have noticed a distinct change in my personality and my boyfriend notices too. I am moody, easily aggitated, depressed, no sex drive, not affectionate...... not myself at all. It's like I have PMS 24-7. When I went off BCP years ago, I noticed a huge change in my personality. I became more easy-going, my libido went up; I felt great. That is why I hesitated going back on BCP for so long.
    I want to stop taking the pills today. I have one more week of pills before the sugar pills. Should I do this? Will it mess up my cycle? I know it will make me get my period in a few days, but will it do any harm?
    My only other side effects are sore nipples and bigger boobs, which I don't mind!
    Thank you for any advice.
     
  2. Shellen77

    Shellen77 New Member

    Joined:
    Aug 25, 2003
    Messages:
    650
    Likes Received:
    7
    Gender:
    Female
    I would just wait it out the week. If you do stop pills, you will start your period within a couple days & it could throw your cycle off for several months until it evens itself out again. It sounds like the hormones are not agreeing with your body & that is a concern you should bring up to your doctor. I have never experienced anything like this before, but it does sound aggravating to say the least.

    Good luck to you & I do suggest that you talk to your doctor about this.
     
  3. star720

    star720 New Member

    Joined:
    Jun 27, 2004
    Messages:
    2
    Likes Received:
    0
    Thanks for replying. I will definitely talk to my doctor.
     
Thread Status:
Not open for further replies.